American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[2] O. L. Vinogradov and V. V. Zhuk. Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in spaces of functions defined on a segment. St. Petersburg Math. J. 25 (2014) 421-446.
Abstract, references, and article information   
View Article: PDF

[3] O. L. Vinogradov and V. V. Zhuk. Estimates for functionals with a known, finite set of moments, in terms of moduli of continuity, and behavior of constants, in the Jackson-type inequalities. St. Petersburg Math. J. 24 (2013) 691-721.
Abstract, references, and article information   
View Article: PDF

[4] Daryl Geller and Isaac Z. Pesenson. $n$-widths and approximation theory on compact Riemannian manifolds. Contemporary Mathematics 603 (2013) 111-122.
Book volume table of contents   
View Article: PDF

[5] Isaac Z. Pesenson. Paley-Wiener-Schwartz nearly Parseval frames on noncompact symmetric spaces. Contemporary Mathematics 603 (2013) 55-71.
Book volume table of contents   
View Article: PDF

[6] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[7] D. S. Lubinsky. Discrete beta ensembles based on Gauss type quadratures. Contemporary Mathematics 578 (2012) 143-163.
Book volume table of contents   
View Article: PDF

[8] D. Burns, N. Levenberg, S. Ma’u and Sz. Révész. Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Trans. Amer. Math. Soc. 362 (2010) 6325-6340. MR 2678976.
Abstract, references, and article information   
View Article: PDF

[9] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information   
View Article: PDF

[10] Michael I. Ganzburg. Limit theorems of polynomial approximation with exponential weights. Memoirs of the AMS 192 (2008) MR 2387892.
Book volume table of contents   

[11] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lars Inge Hedberg and Yuri Netrusov. An axiomatic approach to function spaces, spectral synthesis, and Luzin approximation. Memoirs of the AMS 188 (2007) MR 2326315.
Book volume table of contents   

[13] Alexandre Eremenko. A Markov-type inequality for arbitrary plane continua. Proc. Amer. Math. Soc. 135 (2007) 1505-1510. MR 2276660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Borwein and Tamás Erdélyi. Nikolskii-type inequalities for shift invariant function spaces. Proc. Amer. Math. Soc. 134 (2006) 3243-3246. MR 2231907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] O. L. Vinogradov. Sharp Jackson-type inequalities for approximations of classes of convolutions by entire functions of exponential type. St. Petersburg Math. J. 17 (2006) 593-633. MR 2173937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. A. Pekarskii. Bernstein-type inequalities for the derivatives of rational functions in $L_{p}$-spaces, $0<p<1$, on Lavrent{'}ev curves. St. Petersburg Math. J. 16 (2005) 541-560. MR 2083568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Dai and Z. Ditzian. Strong converse inequality for Poisson sums. Proc. Amer. Math. Soc. 133 (2005) 2609-2611. MR 2146205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lasse Borup and Morten Nielsen. Approximation with wave packets generated by a refinable function. Proc. Amer. Math. Soc. 133 (2005) 2409-2418. MR 2138884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tamás Erdélyi and Harvey Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 1. Trans. Amer. Math. Soc. 357 (2005) 999-1011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. Dahmen, B. Faermann, I. G. Graham, W. Hackbusch and S. A. Sauter. Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method. Math. Comp. 73 (2004) 1107-1138. MR 2047080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tamás Erdélyi. Extremal properties of the derivatives of the Newman polynomials. Proc. Amer. Math. Soc. 131 (2003) 3129-3134. MR 1992853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Benko, Tamás Erdélyi and József Szabados. The full Markov-Newman inequality for Müntz polynomials on positive intervals. Proc. Amer. Math. Soc. 131 (2003) 2385-2391. MR 1974635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dong-Myung Lee, Jung-Gon Lee and Sun-Ho Yoon. A construction of multiresolution analysis by integral equations. Proc. Amer. Math. Soc. 130 (2002) 3555-3563. MR 1920033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dan Coman and Evgeny A. Poletsky. Bernstein--Walsh inequalities and the exponential curve in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 131 (2003) 879-887. MR 1937426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. N. Mhaskar, F. J. Narcowich, N. Sivakumar and J. D. Ward. Approximation with interpolatory constraints. Proc. Amer. Math. Soc. 130 (2002) 1355-1364. MR 1879957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 73 found      Go to page: 1 2 3